# SDR SWIA202055509

- Difficulty date: November 26, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 41,706 hours, 34,704 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shear Tie
- Condition: Cracked
- Location: Pax Door Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UPPER INNER SKIN CORNER ATTACHMENT ANGLES (2 EA) ON PAX DOOR FOUND TO BE CRACKED.  C-CHECK RO 1/16/2021.  REMOVED, LOCATED AND DRILLED UP NEW SERVICEABLE CORNER ATTACHMENT ANGLES PN 601R38122-1 AND 601R38122-2, IAW CRJ 200 SRM 51-42-06, 51-42-21, 51-40-11.  REFERENCE JOB 9744861 OP 11 CAMP 21841018 FOR COMPLETE INSTALL.
